Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Seratonin weirdness Cate H

Posted by JohnX2 on October 26, 2001, at 1:05:40

In reply to Seratonin weirdness, posted by Cate H on October 25, 2001, at 20:05:44


That's weird stuff.

Any abuse in your past that would lead to
suppressed memories? Sounds almost like you
are dreaming while you are awake.

I had an interesting experience on St. John's
Wort the 1st time it kicked in. I felt a massive
flood of emotions I hadn't felt in years, this
was accompanied by flashback memories to childhood
crumminess (although I was very undepressed on
the SJW!).

-john

> I've had this happen on both Effexor and Zoloft:
> I'm walking down the street, normal as can be, and then,
> W*H*A*M* the next thing I know I'm clamy and wired and
> start to experience a real rush of emotions and memories
> but the REALLY weird thing is, they're not MY memories.
> This scares the daylights out of me. It's terrifying
> and I think I'm losing it or something. My Doctor says
> its not a possible side-effect. It happens most when I
> am late with my dose or if I've forgotten a dose. Has
> anybody else experienced any strange stuff like this? It's
> so intense and overwhemling, I usually just faint.
> Anybody else experienced this kind of weirdness? What
> is it? Why is it?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:JohnX2 thread:82312
URL: http://www.dr-bob.org/babble/20011025/msgs/82324.html